# SDR IPXA2021060370142

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 86,187 hours, 16,947 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIVERSION-NO EMERG DECL'D & NO EQUIP USED-LANDED UNEVENTFULLY-AC TAKEN OOS**  AFTER SUCCESSFUL GRND TEST OF WX RDR, AFTER AIRBOURNE WX RDR NEVER WORKED. "WXR SYS" STATUS MSG DISPLAYED. AT NO TIME WAS THERE EVER ANY INDICATION OF A WX SWEEP ON THE HSI. INFLT TEST SHOWED "WX STAB" ON HSI.R&R'ED WEATHER RADAR TRANSCEIVER REF MM 34-43-01 OPS CK GOOD. REF ALSO EO B767-3440-80558-A
